Advanced

Further Baire results on the distribution of subsequences

Goldstern, Martin; Schmeling, Jörg LU and Winkler, Reinhard (2007) In Uniform Distribution Theory 2(1). p.127-149
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Uniform Distribution Theory
volume
2
issue
1
pages
127 - 149
ISSN
1336-913X
language
English
LU publication?
yes
id
be7dd53d-cf70-43f8-86b8-00f5df2954d0 (old id 945970)
date added to LUP
2008-01-23 15:51:35
date last changed
2017-03-16 14:24:03
@article{be7dd53d-cf70-43f8-86b8-00f5df2954d0,
  author       = {Goldstern, Martin and Schmeling, Jörg and Winkler, Reinhard},
  issn         = {1336-913X},
  language     = {eng},
  number       = {1},
  pages        = {127--149},
  series       = {Uniform Distribution Theory},
  title        = {Further Baire results on the distribution of subsequences},
  volume       = {2},
  year         = {2007},
}